Oily film in toilet after diarrhea and severe joint pain
As you may know I've been having digestive issues for the past three weeks, see my other post here if you haven't http://www.medhelp.org/posts/Gastroenterology/abdominal-bloating-lasting-for-a-week-please-help/show/1676477#post_7665625
Anyways, so my gastroenterologist calls me about a week ago and tells me he saw excess stool in my intestines from a 3 way abdominal x-ray he took and tells me I'm constipated, even though I'm going about two or three times a day and to take miralax to help clean me out. This does nothing. I stop taking it a couple of days ago and now I am getting explosive diarrhea about 20 minutes after I eat anything with really bad stomach cramping, but what I have also noticed is that there is an oily film on the toilet water over the chunks of stool that have sunk to the bottom ( the diarrhea is mostly watery with a few chunks). I also have severe joint pain in my hands specifically, so much that i can barely type. I'm waiting for my bloodwork for celiac to come back in addition to some vitamin deficiency tests. I also currently have a positive ANA antibody result on other bloodwork and have been feeling extremely fatigued and I have had a distended bloated abdomen for almost three weeks that has not decreased in size whatsoever. I am also currently dairy free. Any ideas?
My electrolytes are fine. I'm only concerned because I haven't been eating grease and its still there. I'm also going for an HBT on the 28th to see if I have a small intestinal bacteria overgrowth thats causing my symptoms along with most likely IBS.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.